# SDR 2002UALA00473

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 27,221 hours, 5,364 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA APPROX 3.0 INCH CRACKS BOTH SIDES OF UPPER FLANGE ON FWD CARGO FLOORBEAM AT STA 676 UNDER THE RIGHT SIDE AUXILIARY GUIDE.  CRACK EXTENDS INTO UPPER FLANGE FILLET.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED REPAIR.
